# SDR ASOA201100078

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK HAS CORROSION, FS 394.00-409+128, RBL 9.  REMOVED CORRODED SEAT TRACKS IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE SEAT TRACKS AND SCREWS IAW AMM 53-01-11-400-802.
